Nurofen Quickzorb Pain Relief Caplets 96 pack Ibuprofen Lysine 342mg
  Product ID: 2684466

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Quickzorb Pain Relief Caplets 96 pack Ibuprofen Lysine 342mg

Nurofen Quickzorb Pain Relief Caplets 96 pack Ibuprofen Lysine 342mg

Product ID: 2684466
$24.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen
  • Its advanced formula absorbs quickly relieving headaches fast.
  • For quick, effective pain relief choose Nurofen Quickzorb.
  • You do the full-on day, we'll do the fast headache relief.

  • • Nurofen Quickzorb has an advanced formula that absorbs quickly.
  • • Nurofen Quickzorb provides effective relief of everyday aches and pains such as headaches.
  • • Also provides effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.
  • • Take Nurofen Quickzorb caplets on an empty stomach. They will be absorbed more quickly if you take them on an empty stomach.

Key features

Nurofen

Nurofen Quickzorb has an advanced formula that absorbs quickly.

Nurofen

Nurofen Quickzorb provides effective relief of everyday aches and pains such as headaches.

Nurofen

Also provides effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen

Take Nurofen Quickzorb caplets on an empty stomach. They will be absorbed more quickly if you take them on an empty stomach.

Nurofen

Reduces fever.

Nurofen

Nurofen Quickzorb caplets have a film coating.

Nurofen

Adults and children 12 years + take 2 caplets, then 1-2 caplets every 4-6 hours as necessary. Maximum 6 per day.

Nurofen

From the makers of Nurofen #1 ibuprofen brand in Australia* *Nielsen scan sales MAT 08.11.2020

General Information

Nurofen Quickzorb Ibuprofen Lysine pain relief caplets have an advanced formula for fast absorption.

When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb. 
 

Nurofen Quickzorb Caplets have an advanced formula that it's absorbed quickly. They are easy to swallow.

 

Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with:

 

• headache

• migraine headache

• tension headache

• muscular pain

• cold & flu symptoms

• period pain

• dental pain

• sinus pain

• back pain

• arthritic pain

Reduces fever

Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.

Product Claims: Advanced formula is absorbed quickly to relief headaches fast

Boxed Contents: 96 Caplets

Size: 342mg

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen Quickzorb has an advanced formula for fast absorption.
• Quick and effective pain relief.
• Easy to swallow.
• Absorbs quickly, relieves quickly.
• Each caplet contains 342mg of Ibuprofen Lysine.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 7 years of age.
Stop use and see your doctor immediately if you have an allergic reaction.

Ingredients

butan-1-ol
ethanol absolute
ethanol
hypromellose
industrial methylated spirit
iron oxide black
isopropyl alcohol
magnesium stearate
povidone
propylene glycol
purified talc
purified water
Shellac
sodium starch glycollate type A
strong ammonia solution
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen lysine 342 mg

Directions

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 3 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 3 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

SAFETY DIRECTIONS

Keep out of reach of children. Do not use if the blister foil is broken on first opening.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Great product for pain and swelling A repeat purchase for my partner. A great product to stop pain and swelling.
Date published: 2023-12-09
Rated 5 out of 5 by from Value for money Good value for money if you have inflammatory pain issues
Date published: 2022-11-02
Rated 5 out of 5 by from Nurofen quickzorb It’s a great product, pity all your stores don’t have it in stock !
Date published: 2022-07-07
Rated 5 out of 5 by from As advertised Proved to be just as advertised
Date published: 2022-04-20
  • y_2024, m_2, d_28, h_11
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_39, tr_19
  • loc_en_AU, sid_91537, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT